# SDR ASAA2014062808369

- Difficulty date: June 28, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 26,172 hours, 7,846 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Message
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING WALK AROUND, FOUND "FLT DECK TRIM VALVE" LIGHT ILLUMINATED ON ZONE TEMP CONT NR 2. ACFT GROUNDED.  ACCOMPLISH 21-62, TASK 801, CLEARED FAULT.  PERFORMED TEST AGAIN, FAULT DID NOT COME BACK. NO FAULTS NOTED ON RECALL.
